# SDR A6WA200740358

- Difficulty date: July 3, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 16,195 hours, 14,176 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621-625 S14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 621.00 TO 625.00 OBLIQUE ANGLE IS CRACKED 1.5 INCH LONG IN AFT RADIUS.  (K)  MAINTENANCE REMOVED CRACKED ANGLE AND INSTALLED A NEW ANGLE P/N 601-35012-51 IAW CRJ SRM 51-42-06.  (M)
